# SDR HNA0700064

- Difficulty date: April 9, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N827EX
- Make and model: Dhav DHC8102
- Aircraft serial: 390
- Aircraft time: 30,539 hours, 33,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Part serial: ORF128
- Condition: Faulty
- Location: Emergency Light
- Part time: 30,539 hours, 33,639 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS (FRONT TWO) GLOWED AFTER EMERGENCY LIGHT SWITCH IS TURNED OFF.  REPLACED EMERGENCY BATTERY PACK AT ROW 8 LEFT.
